Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 2 of 10 found articles
 
 
  Analysis of a Shil’nikov Type Homoclinic Bifurcation
 
 
Title: Analysis of a Shil’nikov Type Homoclinic Bifurcation
Author: Xu, Yan Cong
Liu, Xing Bo
Appeared in: Acta mathematica Sinica. English series
Paging: Volume 34 (2018) nr. 5 pages 901-910
Year: 2018
Contents:
Publisher: Institute of Mathematics, Chinese Academy of Sciences and Chinese Mathematical Society, Beijing
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 2 of 10 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands